Ask a Dentist and Get Your Dental Questions Answered
Thank you for your question and welcome to Just Answer.
This is a situation that needs to be looked at by an oral pathologist or oral surgeon. There are many conditions that can cause these symptoms and the only way to know for sure what you have is to have a biopsy of the area to determine exactly what you have. The most common reason for the symptoms you describe is an allergic reaction to some kind of food product or medication or ingredient in an oral hygiene product you are using. The new medicated toothpastes tend to cause this reaction in some people, but, again, that is just a possibility in your case.
You can find an oral surgeon nearest you by following this link:
I hope you find this information helpful. If you have any concerns regarding this issue that I have not addressed, please let me know and I will get back to you with more information.
George McKee DDS